What Can I View As Back Pain While Taking Lithium?

Featured Article
Alternative Names

Eskalith toxicity; Lithane toxicity; Lithobid toxicity; Lithonate toxicity; Lithotabs toxicity


Symptoms

ACUTE TOXICITY

After taking too much lithium you will have symptoms such as:

  • Diarrhea
  • Dizziness
  • Nausea
  • Stomach pains
  • Vomiting
  • Weakness

You may also have some of the following nervous system symptoms, depending on how much lithium you took:

  • Coma
  • Hand tremors
  • Incoordination of arms and legs (ataxia)
  • Muscle twitches
  • Seizures
  • Slurred speech
  • Uncontrollable eye movement (nystagmus)

Heart problems...

Read more

More information on "What Can I View As Back Pain While Taking Lithium?"

From Our Experts

See more SharePosts »

From Our Sources

More on Migraine »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (4804) >